









Venture Base Campon:		
Sales Pitching Workshop for Startups		
	- Organized by BRBC -	
Potential gains	<ul> <li>This workshop is a Venture Base Camp (VBC) aimed at startups across various stages to learn exactly what you need to communicate about yourself and your business, by constructing an all-inclusive and effective sales pitch for your idea or Startup! This workshop is designed to train entrepreneurs and business owners how to properly present sales pitches.</li> <li>Stories are the best way to communicate. That is why, when it comes to emphasizing a point, leaders use stories.</li> <li>Great stories have the power to engage, move, make difficult subjects easy to grasp. In this highly interactive and practical workshop, participants will learn how to tell business stories for personal impact.</li> <li>Learn how to structure a story, presentation and a salespitch</li> </ul>	
Organized by	BIRAC Regional Bio-Innovation Center @ Venture Center	
Supported by	BIRAC     Venture Center	
When	Tuesday, Wednesday   13, 14 September 2022   Time:09:30am – 05:30 pm	
Where	Lecture Theatre, Venture Center, 900 NCL Innovation Park, Dr. Homi Bhabha Road, Pashan, Pune – 411008	
For Whom	<ul><li>Late-Stage Startups</li><li>Startups with a functional prototype or a READY product</li></ul>	
Registration	Registration Process:         Step 1: Interested participants need to fill in registration form at the following link.         Register online at:         https://tinyurl.com/VBC-July-22         Step 2: Email invite will be sent post screening of registration details.         Limited seats!! Total number of seats: 15         Registration fees: Rs. 2000/-         Step 3: Attendance only on confirmation of payment of registration fee or submitting proofs of BRBC scholarships         • Please note: All participants are required to carry their own laptops; internet connection will be provided by us!!         • Participation certificates will be given ONLY to those who attend the event both days and fill the feedback form.	
Contact	Technical queries: Meghana B  meghana.bhandari@venturecenter.co.in Registration related Queries: Lipika B eventsdesk@venturecenter.co.in	











### Introduction

BIRAC Regional Bio Innovation Centre (BRBC) is a joint initiative of BIRAC and Venture Center. It focuses on filling up a few key Innovation's ecosystem gaps in India for biotech/biomed startups specifically relating to mentoring, regulations, fund raising and Bio Incubation practice.

Venture Base Camps are high intensity, focused, theme-based camps intended to take a startup from point A to point B in their entrepreneurial journey, prior to their execution on key goals of the company.



#### The focus of this Venture Base Camp:

To train entrepreneurs and business owners on how to properly organize a pitch to sell your product to maximum customers.

#### **Course Description:**

Talks and insights on developing story line for sales pitch followed by individual interaction with the mentor to further refine these pitches.

# Workshop includes

- Workshop includes tea, snacks and lunch at the Innovation Café.
- Free membership in mailing list to follow-up on workshop and intimation of relevant events/ funding/ opportunities from Venture Center.
- One-year free reference membership to Venture Center Library (<u>http://www.vcenterlibrary.org/</u>)

## Workshop excludes

Please note that the participants will have to arrange for their own travel\*, local transport and accommodation and dinners. For more information on Pune city, travel, transport and stay options, see <a href="http://www.venturecenter.co.in/puneguide/">http://www.venturecenter.co.in/puneguide/</a>

# Workshop Schedule

# Day 1: Tuesday, September 13, 2022

Time	Duration	Session title	Lead
09:30-10:00 am	30 mins	Registrations	
10:00-10:15 am	15 mins	Introduction to Venture Center	
10:15-11:15 am	60 mins	One Size Does Not Fit All – Understanding your Customer Universe	
11:15-11:30 am	15 mins	Tea Break	Ravi
11:30-12:30 pm	60 mins	The play of Logic and Emotion in Sales	Sarangapani
12:30-01:00 pm		Q&A	]
01:00-02:00 pm	60 mins	Networking &Lunch	]
02:00-03:30pm	90 mins	Structure and Flow	











03:30-03:45 pm	15 mins	Tea Break	
03:45-05:00 pm	75 mins	Session 4: Group Discussion	
05:00-05:30 pm	30 mins	Review Session and Day 1 Closure	
	Day 2	: Wednesday, September 14, 2022	
09:30-10:45 am	75 mins	Sales pitch by startups	
10:45-11:00 am	15 mins	Tea Break	
11:00-12:30 pm	90 mins	Sales pitch by startups	Ravi
12:30-01:30 pm	60 mins	Networking & Lunch	Sarangapani
01:30-04:00 pm	150 mins	Sales pitch by startups & overall feedback	
04:00-04:15 pm	15 mins	Tea Break	
04:15-04:30 pm	15 mins	Tour of Venture Center	
04:30-05:30 pm	60 mins	Interaction with VC staff for services offered at VC	

Speakers at Venture Base Camp: (In order of last names; alphabetical order)		
	Ravi Sarangapani Consultant Medical Devices, Pune	
	Mr. Ravi has previously held senior positions for Sushrut / Adler in Product Development, Sales and Marketing, Regulatory affairs. Accomplished professional with over 25 years in the medical device industry encompassing leadership roles in New Product Development, Quality Management andRegulatory affairs, Marketing, Sales and Business Development. Proven track record of managing the new product development process fromconceptualization and market analysis through development, risk management, pre-clinical evaluation, verification and validation, test marketing to commercialization. Outstanding communication talents with proven ability to build and lead highly efficient teams, train technical professionals and to convey complex concepts in understandable terms. Especially skilled at problem analysis and resolution, strategic planning and budget controls. Strong background of interactions with Key Opinion Leaders, customers and trade channels throughout Asia, Middle East, Africa and some areas of Europe.	
Organizers (in order of last	names; alphabetical order)	
	Meghana Bhandari Associate- Bioincubation, Venture Center Meghana is responsible for planning & co-coordinating activities of BRBC. She is actively involved in curating the content for all BRBC activities. She studied M.Tech in Biomedical engineering from IIT Ropar. During her Masters she did her project work on intranasal drug delivery system for treating Alzheimer's Disease. Previously she has worked as a medical writer for a biopharma company.	











Dr. Smita Kale Manager- Bioincubation, Venture Center Smita as part of incubation team, facilitates incubator operations by interacting with incubatees, infrastructure and facilities creation and development of the ecosystem. She is leading Bio- incubation activities, Center for Biopharma Analysis (CBA) and BIRAC's Regional Bioinnovation Center (BRBC) projects at Venture Center. She is actively involved in mentoring startups at Venture Center. She is Ph. D in Pharmaceutical Chemistry from Institute of Chemical Technology, Mumbai and prior to joining Venture Center has had academic experience of 12 years which includes research experience of 3.6 years.
Premnath Venugopalan         Director, Venture Center   Head, NCL Innovations         Premnath holds a B.Tech from the Indian Institute of Technology - Bombay and a Ph.D. from the Massachusetts Institute of Technology, USA. He has also been a Chevening Technology Enterprise Fellow with the Centre for Scientific Enterprises, London Business School and Cambridge University, UK. He brings with him considerable experience in technology development and commercialization, working with start-up companies (in Cambridge-UK and India) and engaging with large corporations on research and consulting projects as project leader.

About the Organizers		
A BIRAC - Venture Center Initiative	BIRAC Regional Bioinnovation Centre (BRBC) is the third regional centre of BIRAC and is located in Venture Center. BRBC aims to fill up key innovation ecosystem gaps for bio-based industry sectors and thus significantly impact the translation of high-quality innovative ideas into viable and sustainable business enterprises. Some key BRBC initiatives are Venture Mentoring Service; Venture Base Camps; Regulatory Information and Facilitation Centre; Bio Incubation Practice School. More on: <u>http://www.brbc.venturecenter.co.in/</u>	
Supported By		
birac Ignite Innovate Incubate	Biotechnology Industry Research & amp; Assistance Council is a non-profit company created by the Department of Biotechnology (Government of India) with a mandate to develop the national ecosystem for biotechnology innovation and entrepreneurship and provide targeted support to innovators and entrepreneurs. For more information about BIRAC: <u>www.birac.nic.in</u>	
	Venture Center is India's largest inventive enterprises and scientific business incubator. Venture Center is a technology business incubator hosted by CSIR-NCL and supported by the Department of Science & Technology's National Science & Technology Entrepreneurship Development Board (DST-NSTEDB) and BIRAC. For more information, visit <u>http://www.venturecenter.co.in/</u>	